# SDR DL72S981175

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT B2 LETTER CHECK, 2 CRACKS .75 INCH AND 2 INCH AT NR 4 L/E FLAP O/B HINGE CUTOUT.  REPAIRED PER ERA 364950-14 AND M/M 57-53-0.
